Asymptotic behavior of a planar perturbation in a three dimensional expanding Universe
2002 (English)In: Astronomy and Astrophysics, ISSN 0004-6361, E-ISSN 1432-0746, Vol. 395, no 2, 399-408 p.Article in journal (Refereed) Published
The non-linear evolution of a planar perturbation in a three dimensional expanding Universe is considered. A general Lagrangian scheme (Q model) is introduced and numerical investigations are performed. The asymptotic contraction of the core of the agglomeration is studied. A power-law scaling is detected and an heuristic interpretation of the numerical findings is provided. An asymptotic equation for the multi-stream velocity flow is derived and it is shown to agree quantitatively with the dynamics of the Q model. The relation to the adhesion model is discussed.
Place, publisher, year, edition, pages
2002. Vol. 395, no 2, 399-408 p.
cosmology : theory, large-scale structure of Universe, large-scale structure, equation
IdentifiersURN: urn:nbn:se:kth:diva-22055DOI: 10.1051/0004-6361:20021197ISI: 000179291000010OAI: oai:DiVA.org:kth-22055DiVA: diva2:340753
QC 201005252010-08-102010-08-10Bibliographically approved